MAUDE Adverse Event Report: AESCULAP AG COLUMBUS REV F TIBIA OFFSET CEMENTED T3+; KNEE ENDOPROSTHETICS

AESCULAP AG COLUMBUS REV F TIBIA OFFSET CEMENTED T3+; KNEE ENDOPROSTHETICS
Model Number NR076K
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 07/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.The device quality and manufacturing history records (dhr) were checked for all available lot numbers and were within specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.A clear root cause conclusion cannot be drawn due to the non-availability of important information and the device itself.The conclusion from the root cause analysis is that a systematic device deviation is unlikely, since the received complaints are limited to certain health care institutions and their applicants.The participation of the applicants in this deviation scenario cannot be excluded by today.Based on the root cause analysis result no corrective actions have been carried out.As a preventive action we were in contact with the affected health care institutions and applicants in order to reduce the probability of recurrence.The complaints were submitted to aesculap ag as a summary report.In order to examine further actions, all cases from the summary report are processed as vigilance suspicion cases and are continuously monitored.
 
Event or Problem Description
It was reported that there was an issue with nr076k - columbus rev f tibia offset cemented t3+.It was reported on (b)(6) 2018, that as a result of having the product implanted, the patient has experienced looseness in the implant, pain and difficulty walking, which resulted in a revision surgery.The primary surgery occurred on (b)(6) 2015, and the revision surgery occurred on (b)(6) 2016.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.Cement used: biomet mv bone cement.The adverse event / malfunction is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2020-00455 (400481542 + (b)(4)).Involved components: nr015k - columbus rev f femur cemented f5r - 51869643.Nr296k - femur extens.Stem 6° d18x157mm cemented - 51622420.Nr400k - nut f/femur extens.Stem all sizes neutr.- 52032922.Nr196k - tibia offset stem d18x92mm cemented - 51681838.Nr133m - columbus rev f mc glid.Surf.T3/3+ 16mm - 51885048.Nr134m - columbus rev f mc glid.Surf.T3/3+ 18mm - 52068453.

Brand Name
COLUMBUS REV F TIBIA OFFSET CEMENTED T3+
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12676470
Report Number2916714-2021-00125
Device Sequence Number4647569
Product Code JWH
UDI-Device Identifier04046963338169
UDI-Public4046963338169
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
Report Date (Section F) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberNR076K
Device Catalogue NumberNR076K
Device Lot Number51735538A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2018
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer07/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/21/2021